# SDR AU000426

- Difficulty date: May 23, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Fod
- Location: Fuel Storage
- Component: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING FUEL TANK FOD.  ON REMOVAL OF THE RIGHT WING FUEL TANK ACCESS PANEL, A PIECE OF RAG MEASURING APPROXIMATELY 300 MM BY 300 MM (11.8 INCHES BY 11.8 INCHES) WAS FOUND IN THE BOTTOM OF THE TANK COVERING ONE FUEL TANK FLOW VALVE AND THE MAIN FUEL SUCTION PORT.  THE  PANEL WAS REMOVED DUE TO A LARGE FUEL STAIN ON THE TOP SURFACE OF THE WING.  IT WAS NOTED THAT THE PANEL HAD BEEN INCORRECTLY  INSTALLED AND NO SEALANT HAD BEEN USED.   FOD.
